# SDR CALA2014061391266

- Difficulty date: June 11, 2014
- Submitted: June 13, 2014
- Operation: Air carrier
- Aircraft: N663UA
- Make and model: Boeing 767322
- Aircraft serial: 27160
- Aircraft time: 89,325 hours, 14,217 cycles
- Engine: Pwa PW4060
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MID LAVATORY MS4 EEL LIGHT STRIP HAS BROKEN WIRES.  R & R RT MID LAVATORY EEL LIGHT STRIP IAW AMM 3 3-51-10, OPERATIONS CHECK GOOD.
